Doctor insights on:
Do Stomach Ulcers Cause Diarrhea
Is it gastritis or an ulcer? I have sharp middle/lower abdominal pain that is worse after I eat and at night with nausea and diarrhea.
It can be either: We can not tell you what it is withput getting history in detail as to how long you have had these syptoms and if you have tried any over the counter medicine and what gives you the relief. You should get it checked by your doctor as it can be gastritis or an Ulcer as symptoms can be overlapping. You may need a consult with Gastroenterologist and may need Endoscopy
Loose stools is a symptom in which a person's stool (poop) does not hold its shape after it goes into the toilet. Instead of remaining a shaped piece of poop, the poop spreads out in the toilet bowl water. Very loose stool is called diarrhea. Loose stool can be caused by infections, certain foods or drinks, ...Read more
Abdomen pain between breast and navel. Possible ulcer? Comes & goes for years now. Hurts! Nausea and painful, watery diarrhea accompany it. See a dr?
Cleared heart, endo/colon, gallbladder tests. Upper abdomen squeezing sev hrs after eat, nausea, diarrhea, weight loss, up at night. Ulcer symptoms?
Pain: It could be due to a variety of things including IBS. I would see a good gastroenterologist, he should be able to help. It does not sound like ulcer disease
Not directly: Stomach or gastric ulcers are not likely to cause diarrhea, but treatments for it can (side effects). Many of the antacid meds such as zantac/pepcid, prilosec, Prevacid (lansoprazole) etc...All can do that. Also, people having ulcers may try to change their diet which may cause trouble with stool. Diarrhea-predominant irritable bowel can ulcer-like pain too, so consult doc. Good luck.
Can metformin cause ulcers? I just had diarrhea but it was mixed with this black-ish color which I've been told might be blood. I take victoza (liraglutide) also.
Go see your doctor: Neither metformin (https://online. Epocrates. Com/noframe/showpage. Do? Method=drugs&monographid=787) nor victoza (liraglutide) (https://online. Epocrates. Com/noframe/showpage. Do? Method=drugs&monographid=5628&activesectionid=5) show ulcers as an adverse reaction by epocrates. Com, although both cause some dyspepsia. Black stool needs to be evaluated in person. Go see your family doc now. Go to hospital er if dizzy.
Why does aspirin cause me diarrhea? Allergic? I haven't taken any nsaids in a long time so my ulcer could heal so I do not think ulcer is the reason.
NSAID's can: Be hard on the GI tract for some, even there isn't an ulcer. Perhaps you are particularly sensitive.
Why do voltaren (diclofenac) suppositories cause severe burning in my rectum? Is this normai? Or maybe due to prolonged diarrhea? I have to take suppositories because I can't tolerate oral voltaren (diclofenac) due to ulcer.
Stomach ulcer: If the ulcer is bleeding it can cause dark loose stools.
What are diseases or causes that produce a chronic bowel ulcers (4 years) associated with non bloody diarrhea other than TB or ibd?
Peptic ulcer, diarrhea, severe headaches and blood after painful yet minimal urination. What could be the cause?
Hematuria: Please ask your doctor to order TODAY a urinalysis and culture, and consider initiating antibiotics for possible urinary tract infection. Any history of stones? Have you been taking a lot of NSAID's for your headache--if so, please stop!
Gi test show diverticulosis and peptic ulcers. Hida showed 33%.Have diarrhea after eating and headaches. Which one could cause the diarrhea/headaches?
Not sure?: Divericulosis can sometimes cause diarrhea/constipation if they become infected (diverticulitis), but it is unlikely to cause headaches. Likewise with gallbladder dysfunction (your hida ef was 33% which is a little low and may indicate that your function is abnormal) as it can sometimes result in diarrhea after eating.See 2 more doctor answers
Had once-off prescription oxycodone for severe headaches. Worked well. Depleted, can't afford another rx. Asa causes diarrhea. Pcm not work. Ulcer, no nsaids.
Opiates no go: Chronic opiate use is not recommended for headaches. You need to see a neurologist for a through discussion of your treatment options. There are wide range of meds available depending on type of headache.
On colchicine for Behcet's, caused diarrhea for 3 months but helping. Stomach pain, nausea today. Wiped and bright blood covered toilet paper. Ulcer?
Constipation load gurgling extremely swollen stomach severe stomach cramps now have diarreah pain not gone have been on ulcer tablets for a week?
On cefuroxime for sinus infection. Have stomach ulcers. Took my AM dose and PM dose. And probiotic at lunch. Will diahrea get better. First day on med.
Diarrhea: It depend on how much probiotics you are taking and weather you are taking your antibiotics with food. I suggest you tske the antibiotics with food. Take at least 30 M count probiotics two hours after each antibiotics dose. Be sure to eat cultured yogurt snd drink cultured buttred milk snd you might gain ground over the diarrhea. Good luck!!!See 1 more doctor answer
See: See dentist to determine what's causing your mouth ulcers. See physician to determine what's causing GI symptoms. May be coincidental and not related. Need more info to be able to diagnose.See 1 more doctor answer
- Talk to a doctor online
- Do ulcers cause diarrhea?
- Can a stomach ulcer cause diarrhea?
- Do stomach ulcers cause heartburn?
- Do stomach ulcers cause rumbling in stomach?
- Do stomach ulcers cause nausea?
- Do stomach ulcers cause gas?
- Do stomach ulcers cause bloating?
- Stomach ulcer and diarrhea
- Does a stomach ulcer cause diarrhea?